# SDR COMA0010061

- Difficulty date: April 30, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1248
- Aircraft time: 20,893 hours, 22,260 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 12045103001
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD MISSING.  REPLACED PLACARD.
